PDA

View Full Version : TM-30089 Half Life Question



CurlyBird
06-02-2015, 09:44 PM
re: http://www.maggichurchouseevents.co.uk/bmcs/Downloads/Hatfield%20-%20Roberts%20Rick.pdf

On page 12, it indicates that the dissociation half life of Tm-30089 is 13.5 years, which sounds scary. It sounds as though if it causes some bad side effect, then it will continue for decades. However this has no citation next to it.

Then on page 13, it indicates that the dissociation half life is less than 24 hours. But I can not understand the graphs. Can someone tell me what they mean? It also says "Surmountability is just a question of time." Not sure what specific research these graphs are from.

I am just trying to get an idea of how long this compound would really be effective if used. Any help understanding this would be appreciated. Thanks.

TubZy
08-03-2015, 07:42 AM
Are you still using TM?

CurlyBird
10-04-2015, 10:59 PM
Haven't started yet. Was just inquiring for general purposes.

I see you are taking seti. Did you get it from Kane and how much are you taking? I see that it has stopped your loss with 0 side effects.

Rpetchen
07-11-2016, 09:58 AM
Did you ever use TM? If so, at what dosage and how was your experience?

CurlyBird
07-11-2016, 11:17 AM
The experience was not good. I experienced serious side effects at 0.1mg topically, including anxiety, insomnia, fatigue, depersonalization, bouts of crying and increased emotional sensitivity, and some headaches. I can't in good conscience recommend that you use this stuff. Sorry. To be fair, my shedding was reduced quite a lot for a while.

Rpetchen
07-11-2016, 12:00 PM
Wow, that's not good. I should be receiving mine today so that's disheartening to hear. You were only using 100 mcg a day???? How long until you noticed the sides? Did you get any regrowth at all?

CurlyBird
07-11-2016, 08:43 PM
I had to quit within a couple days. I noticed some almost immediately, others occurred after a few days. The only advisable way to go about this might be to apply a small amount and then shampoo your hair a half an hour after or something, allowing the drug to bind to DP2 receptors in the scalp but to go systemic far less, taking advantage of its long dissociation half life. That is the only thing I can come up with but even still I am not really willing to try it. Others say they notice no side effects with larger/more frequent doses. Good luck.

Rpetchen
07-12-2016, 03:51 PM
That's interesting. Do you know the dosages others are using and how the results have been? I'm not able to dig much up.

CurlyBird
07-12-2016, 04:40 PM
Not really, but much larger than my doses were.

Rpetchen
07-16-2016, 09:50 AM
How were you able to dissolve the TM? I've been playing around the past few days using 70% DMSO but I can not get the chemical to dissolve!

Thanks

CurlyBird
07-17-2016, 02:58 PM
H2o

zephyrprime
12-25-2016, 01:06 AM
re: http://www.maggichurchouseevents.co.uk/bmcs/Downloads/Hatfield%20-%20Roberts%20Rick.pdf

On page 12, it indicates that the dissociation half life of Tm-30089 is 13.5 years, which sounds scary. It sounds as though if it causes some bad side effect, then it will continue for decades. However this has no citation next to it.

http://www.rsc.org/images/Rick-Roberts_tcm18-243491.pdf

Your link is no longer working. This presentation is from the same dudes it seems like. Look at page 17. The dissociation half life is 80 minutes. Even if some sort of compound had a dissociation half life of 13.5 years, theres no way a receptor on a cell would exist for that long. I recall that it only takes 11 years for all the mass in your bones to be swapped out.